The Michigan Mathematical Journal

Groups of automorphisms of hyperelliptic Klein surfaces of genus three.

E. Bujalance, J. J. Etayo, and J. M. Gamboa

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 33, Issue 1 (1986), 55-74.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003290

Digital Object Identifier
doi:10.1307/mmj/1029003290

Mathematical Reviews number (MathSciNet)
MR817909

Zentralblatt MATH identifier
0594.20043

Subjects
Primary: 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]
Secondary: 20H10: Fuchsian groups and their generalizations [See also 11F06, 22E40, 30F35, 32Nxx]

Citation

Bujalance, E.; Etayo, J. J.; Gamboa, J. M. Groups of automorphisms of hyperelliptic Klein surfaces of genus three. Michigan Math. J. 33 (1986), no. 1, 55--74. doi:10.1307/mmj/1029003290. https://projecteuclid.org/euclid.mmj/1029003290


Export citation